Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Suffering


[Yo...]

Recommended Posts

Insomnia is very bad.i Dont slept for 3 days. My inner vibrations are very hard. Also my head. Like its gonna explode. 5 months off. My dr. put me on 10 mg citalopram. I dont know if it is a good idea. I feel so sick. Dr says citsalopram takes few weeks to work. He says it will stop the vibrations and make me sleep. I dont believe that.
Link to comment
Share on other sites

Citalopram is not sedating, so it won't actually make you sleep.

If it does help at all, it may ease some anxiety. I mean you can give it a try, but most of us are so sensitive that starting an SSRI during WD usually doesn't help and makes us feel worse.

HOWEVER, if you were to try and it helped you then you would know.

It's all about the risks and what you are willing to try or not try.

 

I'm so sorry! And as someone who tried many drugs in early WD they just made me worse.....in month 5 I tried amitriptyline VERY low dose(like child's dose) and it actually helped me with my crippling nerve pain and was a serious game changer for me.

 

So all that to say..... citalopram doesn't make you sleepy, and may or may not help!  Stinks I know!! :smitten:

Link to comment
Share on other sites

Citalopram is not sedating, so it won't actually make you sleep.

If it does help at all, it may ease some anxiety. I mean you can give it a try, but most of us are so sensitive that starting an SSRI during WD usually doesn't help and makes us feel worse.

HOWEVER, if you were to try and it helped you then you would know.

It's all about the risks and what you are willing to try or not try.

 

I'm so sorry! And as someone who tried many drugs in early WD they just made me worse.....in month 5 I tried amitriptyline VERY low dose(like child's dose) and it actually helped me with my crippling nerve pain and was a serious game changer for me.

 

So all that to say..... citalopram doesn't make you sleepy, and may or may not help!  Stinks I know!! :smitten:

thank you
Link to comment
Share on other sites

Went through the drugs for the drugs for the drugs phase. It just means more withdrawal down the line. Why add a problem to the one you're trying to solve. It may hurt, but withdrawal will not harm you. Playing with other drugs may. No way on earth would I do that again, personally. Even if it works, it may only work for a while. In Benzowitdrawal, there aren't a lot of "normal" reactions, including to other drugs. Just stay the course. In tolerance, I slept 1.5 hours a night for 6 months and I sleep like a baby on nothing now. This will pass. Sooner if you don't monkey with the process

m

Link to comment
Share on other sites

×
×
  • Create New...